# SDR CA001122005

- Difficulty date: November 9, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Make and model: Airtrc AT802
- Aircraft time: 507 hours
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: 600171
- Condition: Corroded
- Location: Sides Of Bat Box
- Part time: 593 hours
- Component: Battery Box Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WINTER MAINTENANCE, THE BATTERIES WERE REMOVED FROM THE AIRCRAFT, THE CENTE AND LEFT HAND BATTERY BOXES WERE FOUND TO BE BADLY CORRODED.  THE FOAM LINE FOR THE RETARDANT SYSTEM WAS FOUND TO BE LEAKING AT THE FITTING ABOVE THE BATTERY BOXES.  IT APPEARED THE FOAM HAD ENTERED THE BATTERY BOXES PLUGGING THE DRAINS CAUSING THE MOISTURE TO BECOME TRAPPED INSIDE THE BATTERY BOXES. THE FOAM FITTING WAS TIGHTENED AND THE CORRODED BATTERY BOXES WERE REPLACED WITH NEW UNITS.  (X)
